MAUDE Adverse Event Report: STRAIGHT SMILE LLC Day Aligner Byte; aligner, sequential

STRAIGHT SMILE LLC Day Aligner Byte; aligner, sequential
Catalog Number PRS-0063
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Non-malignant Neoplasm (4842)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that day aligner byte caused the patient an anterior open bite, masticatory muscle fatigue, and tmj discomfort.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
Day Aligner Byte
Common Device Name
aligner, sequential
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan edgar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50473260
Report Number3031789024-2026-07823
Device Sequence Number10395882
Product Code nxc
UDI-Device Identifier00850017524163
UDI-Public00850017524163
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPRS-0063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown